# SDR AALA202309052188

- Difficulty date: August 20, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5755103920000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING #2 SPOILER ATTACH FITTING BOLT. REPLACED BOLT PER AMM 27-64-42-400-001-A.
